# SDR USAA2009120293279

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 4,665 hours, 1,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 61639203
- Part serial: C2110
- Condition: Defective
- Location: L3 Door
- Part time: 4,665 hours, 1,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1511 - LAX - EMERGENCY EGRESS SYSTEM - L-3 PASSENGER DOOR SLIDE BOTTLE PRESSURE ON FLIGHT ATTENDANT PANEL INDICATES CHECK SLIDE BOTTLE PRESSURE.  MAINTENANCE REPLACED L-3 DOOR SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-49-400-001.
